# SDR DALA2020101303350

- Difficulty date: October 10, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 61,227 hours, 7,915 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L DOOR DAMAGE. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS SECTION III FOR TIME CONTROLED ITEM ASPER PRI #541813-14 REV.O AND ER/A#541813-14 REV.A RII INSPECTION COMPLETE.
